# SDR 06FDEA2192

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 43,370 hours, 19,805 cycles
- Engine: Ge CF680
- Engine time: 35,183 hours, 18,821 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653111
- Part serial: 1006
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ABOUT 90 KIAS ECAM FLASHING NAC HEAT WAS ABOVE 100 DEGS.  COMPLETED ABORT.  NO ABNORMAL ENGINE INDICATIONS NOTED.  REPLACED NR 2 FIRE DETECTION CONTROL UNIT IAW A310 MM 26-12-11-04 AND EA 6-2610-72097.  RAN NR 2 ENGINE IAW CHAPTER 5 AND 6-11 A310 JRH, NO DISCREPANCIES NOTED AT THIS TIME.  BOTH NACELLE TEMPS WERE IDENTICAL FOR NR 1, NR 2 ENGINES AT MAX POWER (40).
